Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on strongly exposing functionals


Author: Ka Sing Lau
Journal: Proc. Amer. Math. Soc. 59 (1976), 242-244
MSC: Primary 46B05
MathSciNet review: 0415274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the concept of farthest points, we show that the set of strongly exposing functionals of a weakly compact convex subset in a Banach space $ X$ is a dense $ {G_\delta }$ in $ {X^{\ast}}$. The construction also gives a new proof of existence of strongly exposed points in weakly compact convex sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0415274-7
PII: S 0002-9939(1976)0415274-7
Keywords: Banach spaces, farthest points, locally uniformly convex, strongly exposed points, strongly exposing functionals
Article copyright: © Copyright 1976 American Mathematical Society